# SDR 98ZZZX936

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N788C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC430B
- Engine: Garrtt TPE33111U
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781032075
- Condition: Failed
- Location: Bs 69.35
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

ALB/ROC -  EN ROUTE, LEFT AND RIGHT HYDRAULIC PRESSURE LIGHTS ILLUMINATED AND HYDRAULIC PRESSURE DROPPED ALMOST TO ZERO.   CREW LANDED AT ROC WITH AN EMERGENCY GEAR EXTENSION, NO FLAP, AND NO NOSE WHEEL STEERING.   LANDING UNEVENTFUL, NO EMERGENCY DECLARED, AND AIR TRAFFIC CONTROL WAS NOT NOTIFIED.   ACFT  ISSUED A SPECIAL FLIGHT PERMIT AND A ONE-TIME FERRY FLT FROM ROC/BTV.  MAINT AT BTV DISCOVERED THE NLG UP-LINE HAD A HOLE AT 90 DEGREE BEND AT STA 69.35 AND LINE WAS REPLACED.  PRESS WAS INSUFFICIENT ON BOTH HYD PUMPS AND BOTH UNITS REPLACED WITH O/H UNITS.  MAINT C/W A PUMP CAVITATION INSP, SERVICED HYD SYS, AND PERFORMED A GEAR SWING.  NO DEFECTS NOTED ON LEAK CHECK OR OPS CHECK  ACFT RETURNED TO SERVICE.
